# SDR SWAA2014040826938

- Difficulty date: April 5, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 34,008 hours, 23,189 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9911842
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME LOWER FLANGE CORRODED AT BS 1037, BETWEEN LONGERON 30L TO LONGERON 29L.  REPAIRED FLANGE IAW SRM.
